Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Recurring indigestion, bubbly feeling around chest area after stopping antibiotics, pepcid, normal blood tests, had ketones. What is the cause?

Hello, 2 weeks ago i was told i had ketones , and i had indigestion, he gave me antibiotics and pepcid for it. i started feeling better until i ran out of antibiotics. About 4 days ago my antibioics ran out and ive been feeling poor again, but 2 days ago, i had this bubbly draining feeling around my left cheast area but above my breast and it felt like it would drain into the side of my abdomin and sometimes i would feel it in my back.. what do you think it is? Im only 13. And i had blood tests that came out fine like 1 week ago.
Asked On : Fri, 15 Jun 2012
Answers:  2 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
For the indigestion, I think a lifestyle change is what we are looking at. Get some exercise and eat a healthy and balanced diet. Avoid soda and coffee. Also, till you have the indigestion, you can take Tablet Prevacid OTC once daily one hour before breakfast. In the long term, a lifestyle change would be more important.
Take care

Answered: Fri, 15 Jun 2012
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
Indigestion and diarrhea sometimes causes passage of ketones. A course of antibiotics usually is enough to take care of the infection. The symptoms you are feeling are likely to be related to weakness and will improve over time.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor